# SDR CHQA20130411112

- Difficulty date: April 11, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 27,527 hours, 24,031 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,697 hours, 23,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004108604
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIPS AT FRAME 73 BETWEEN STRINGERS 8R AND 9R.  THE SHEAR CLIPS WERE REPLACED IN ACCORDANCE WITH SRM 51-40-04 AND SRM 53-31-04.
